Doctor insights on:
Adverse Effects From Cortisone Shots In Face
What are the most common side effects of cortisone shots? I am noticibly bloated, feeling dizzy and nauseated and very pink face.
Cortisone shots: What you experienced is likely a vasovagal response, which is due to your anxiety, triggering autonomic nervous system reactions. Possible side effects include a temporary pain at the injection site, infection, bleeding, loss of skin pigmentation, loss of fat and tendon rupture. Systemic side effects of a local injection of cortisone are rare and usually minor. ...Read moreSee 1 more doctor answer
Can someone please explain to me some things about cortisone shots like risks and benefits/side effects, etc?
See details: Local cortisone shots really have little risk. If you are diabetic, they can raise blood sugar to a modest degree. There can occasionally be some pain after injection but that is temporary. The benefits involve the injection's ability to resolve the area of inflammatory and relieve pain. ...Read more
Not much: Rarely, the steroid crystals can cause a mild inflammatory response but this is brief. Repeated injections into the same area over a short period can rarely cause damage to the tissue or joint. ...Read more
I have carpul tunlel i got cortisone injecksions and it got worse i move my wrist at all and get the shock feel i used to squees my tools and get the skock. I went and got cortisone shots and now if i move my wrist at all i get the shock much worse than
Steroid : Steroid injections for carpal tunnel syndrome are meant to be given within the closed space of the carpal tunnel. The carpal tunnel contains the median nerve, whose compression causes the symptoms of carpal tunnel syndrome. It is possible, though unlikely, that the injection was made into the nerve itself. If so, this can cause worsening of the symptoms as you describe. It is more likely that either the compression of the nerve is severe or long-standing enough that the injection did not help or, alternatively, that your problem is not carpal tunnel syndrome, in which case the injection will also not help. You need to return to the doctor who performed the injection and let him/her know what is happening. ...Read moreSee 2 more doctor answers
I have sever reaction to a cortisone shots and pills, am i allergic to it. My vision goes out my legs feel weak?
I broke the ball of my foot 2 years ago. Gives me pain all the time. Had cortisone shots. I wore a walking cam for 4 months. Still no relief! help!
I have hip bursitis, rls, herniated/building discs, &nerve pain from the cortisone shots.Was so wanting sleep i took 200mg of doxylamine.Dangerous?
Yes it is!!: Antihistamines have lots of potential serious adverse effects when taken in amounts more than recommended. They can cause troublesome side effects, like dry mouth, but also can cause heart rhythm disturbances, rapid heartbeat, dizziness, lightheadedness and fainting. You are already on some powerful opioid painkillers. Talk to your doctors about your sleep issues and do not exceed doses. Please! ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Side effects of a cortisone shot in the knee
- Side effects from tetanus shot in adults
- Effects of cortisone shot in knee
- Ask a doctor a question free online
- What are the side effects of cortisone shots for mortons neuroma?
- How long should it take for a cortisone shot in my hip to start working?
- Can you get pink eye from someone farting in your face?
- I have holes in my face from acne
- Talk to a pharmacologist online for free